# SDR AALA2020052629012

- Difficulty date: May 10, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 34,349 hours, 13,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 800-843
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROISON ON AFT CARGO DOOR CUT OUT LOWER SILL WEB BETWEEN BS 800 AND BS 843 AT RBL 24. REPLACED SILL WEB PER AARD 51-00-05-1.
